Some Theoretical Properties of Phase Randomized Multivariate Surrogates

Mammen, Enno ; Nandi, Swagata

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Statistics
Volume: 42
Issue number: 3
Page range: 195-205
Place of publication: Abingdon [u.a.]
Publishing house: Taylor & Francis
ISSN: 0233-1888
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item